my fiance has been on 1mg of Risperadel between 4-7 months. he thought it was prescribed to help him sleep. Also takes Zoloft, Lamictal,and is on the methadone clinic. He has gained about 40+ pounds and after researching this medication he has had many of the side effects including, light-headedness when going to an upright position, severe heartburn, constipation, blurred vision. He called his doctor to ask about pain he was having in his breasts and was sent for blood work. The results were whatever that enzyme is that is increased to cause one to lactate ..can't remember exactly the terms..but was extremely high. So he was not to take the Risperidal anymore. It's been close to two weeks i believe and he's having lots of mood swings, at times seems lethargic, has nausea and has vomited and sometimes has burning bad tasting stuff rise up into his mouth, increased heartburn, sweats, headaches. He's a bit aggressive at times which is not his usual temperament, agitated,easily frustrated, tired just "doesn't feel well" Is this because of not taking the Risperidal? If so how long will it last? Should he see his doctor?
I think he should talk to his psychiatrist. I had to stop taking risperdal for similar reasons. It changed my hormones and I began lactating. I did not need to taper off but then again everyone's body chemistry reacts differently.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.